# SDR IXXA96127

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861PL
- Make and model: Doug DC-8-61
- Aircraft serial: 45964
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge
- Part number: 377765
- Condition: Out Of Position
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

EN ROUTE FROM DAY-SLC, THE NR 2 ENGINE OIL QUANTITY DROPPED TO 4 GALLONS AND RECOVERED TO NORMAL LEVEL ACCOMPANIED BY AN OIL PRESSURE LIGHT AND OIL PRESSURE FLUCTUATION.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO STL.  MAINTENANCE FOUND THE DIFFUSER OIL SCAVENGE TUBE FOR THE NR 4, 4.5, 5 AND 6 BEARINGS DISLOCATED FROM ITS SEAL.  THE ENGINE REQUIRED REPLACEMENT PRIOR TO RETURN TO SERVICE.  (M)
